検索条件

閉じる

検索結果 1297 件

著者 Nakamura, Hiroaki|
発行日 2006-08-24
出版物タイトル Developments in Mathematics
巻 12巻
資料タイプ 学術雑誌論文
フルテキストURL fulltext.pdf
著者 Arlettaz, Dominique| Ausoni, Christian| Mimura, Mamoru| Yagita, Nobuaki|
備考

Digital Object Identifier:10.1017/S0305004101005382
Published with permission from the copyright holder. This is the institute's copy, as published in Mathematical Proceedings of the Cambridge Philosophical Society, Nov. 2001, Volume 131, Issue 3, Pages 445-457.
Publisher URL:http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=90379
Copyright © 2001 Cambridge Philosophical Society. All rights reserved.

|
発行日 2001-11
出版物タイトル Mathematical Proceedings of the Cambridge Philosophical Society
巻 131巻
号 3号
開始ページ 445
終了ページ 457
資料タイプ 学術雑誌論文
言語 英語
OAI-PMH Set 岡山大学
DOI 10.1017/S0305004101005382
著者 Ishikawa, Hirofumi| Ohmae, Hiroshi| Pangilinan, Rogelio| Redulla, Apolinario| Matsuda, Hajime|
発行日 2008-03-14
出版物タイトル PARASITOLOGY INTERNATIONAL
巻 55巻
号 1号
資料タイプ 学術雑誌論文
著者 Hisakane, Naoto| Kirinoki, Masashi| Chigusa, Yuichi| Sinuon, Muth| Socheat, Duong| Matsuda, Hajime| Ishikawa, Hirofumi|
発行日 2008-09-03
出版物タイトル PARASITOLOGY INTERNATIONAL
巻 57巻
号 3号
資料タイプ 学術雑誌論文
著者 Ishikawa, Hirofumi| Ohga, Yukio| Doi, Rikuo|
発行日 2003-07-29
出版物タイトル Parasitology Research
巻 91巻
号 6号
資料タイプ 学術雑誌論文
著者 Ishikawa, Hirofumi|
発行日 2008-03-25
出版物タイトル PARASITOLOGY INTERNATIONAL
巻 55巻
資料タイプ 学術雑誌論文
著者 Kanatani, Kenichi|
発行日 2001-7
出版物タイトル Computer Vision
資料タイプ 学術雑誌論文
著者 Tanaka, Naoki|
発行日 2000-8
出版物タイトル Journal of the London Mathematical Society
巻 62巻
号 1号
資料タイプ 学術雑誌論文
著者 Tanaka, Naoki|
発行日 2004-7
出版物タイトル Proceedings of the London Mathematical Society
巻 89巻
号 1号
資料タイプ 学術雑誌論文
著者 Seidler, Jan| Sobukawa, Takuya|
発行日 2003-2
出版物タイトル Journal of the London Mathematical Society
巻 67巻
号 1号
資料タイプ 学術雑誌論文
著者 Mizukawa, Hiroshi| Yamada, Hiro-fumi|
発行日 2002-2
出版物タイトル Journal of the London Mathematical Society
巻 65巻
号 1号
資料タイプ 学術雑誌論文
著者 Ando, Yoshifumi|
発行日 1982-06
出版物タイトル Mathematical Journal of Okayama University
巻 24巻
号 1号
資料タイプ 学術雑誌論文
JaLCDOI 10.18926/mjou/33994
著者 Yokota, Ichiro|
発行日 1982-06
出版物タイトル Mathematical Journal of Okayama University
巻 24巻
号 1号
資料タイプ 学術雑誌論文
JaLCDOI 10.18926/mjou/33993
著者 Furukawa, Tôru|
発行日 1982-06
出版物タイトル Mathematical Journal of Okayama University
巻 24巻
号 1号
資料タイプ 学術雑誌論文
JaLCDOI 10.18926/mjou/33992
著者 Komatsu, Hiroaki|
発行日 1982-06
出版物タイトル Mathematical Journal of Okayama University
巻 24巻
号 1号
資料タイプ 学術雑誌論文
JaLCDOI 10.18926/mjou/33991
著者 Hirano, Yasuyuki| Tominaga, Hisao|
発行日 1982-06
出版物タイトル Mathematical Journal of Okayama University
巻 24巻
号 1号
資料タイプ 学術雑誌論文
JaLCDOI 10.18926/mjou/33990
著者 Yoshida, Tomoyoshi|
発行日 1982-06
出版物タイトル Mathematical Journal of Okayama University
巻 24巻
号 1号
資料タイプ 学術雑誌論文
JaLCDOI 10.18926/mjou/33989
著者 Hirano, Yasuyuki| Kobayashi, Yuji| Tominaga, Hisao|
発行日 1982-06
出版物タイトル Mathematical Journal of Okayama University
巻 24巻
号 1号
資料タイプ 学術雑誌論文
JaLCDOI 10.18926/mjou/33988
著者 Kôno, Susumu| Tamamura, Akie|
発行日 1982-06
出版物タイトル Mathematical Journal of Okayama University
巻 24巻
号 1号
資料タイプ 学術雑誌論文
JaLCDOI 10.18926/mjou/33987
著者 Kachi, Hideyuki|
発行日 1982-06
出版物タイトル Mathematical Journal of Okayama University
巻 24巻
号 1号
資料タイプ 学術雑誌論文
JaLCDOI 10.18926/mjou/33986